# SDR MWEA98651

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9958214
- Condition: Damaged
- Location: Bs 897
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FRAME AT FUSELAGE STATION 897 HAS ELONGATED FASTENER HOLES BETWEEN LONGERON 27L AND 29R.  REPAIRED FRAME USING APPROVED DATA.
